Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 183, NWS Des Moines, IA

July 22, 2013Cerro Gordo County, Worth County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 22, 2013, 3:24 PM CDT for Cerro Gordo County, Worth County, Iowa. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 3:24 PM CDT (20:24 UTC)
Expired
Jul 22, 2013, 4:15 PM CDT
In force
51 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cerro Gordo County, IA, Worth County, IA

The radar

The Des Moines radar (KDMX), 174 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 3:28 PM CDTHAIL 1.53 Wsw Manly, IA5 MINUTES OF PING PONG HAIL FOLLOWED BY AROUND 10 MINUTES OF DIME TO QUARTER HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:08 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2407 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS53 KDMX 222024
SVRDMX
IAC033-195-222115-
/O.NEW.KDMX.SV.W.0183.130722T2024Z-130722T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
324 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CERRO GORDO COUNTY IN NORTH CENTRAL IOWA...
  SOUTHERN WORTH COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 415 PM CDT

* AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANLY...AND
  MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MANLY...KENSETT...PLYMOUTH...ROCK FALLS AND GRAFTON.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 197 AND 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4314 9302 4318 9342 4329 9342 4337 9335
      4340 9302
TIME...MOT...LOC 2024Z 273DEG 16KT 4325 9326

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

COGIL
3 follow-up statements
745 
WWUS53 KDMX 222032
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
332 PM CDT MON JUL 22 2013

IAC033-195-222115-
/O.CON.KDMX.SV.W.0183.000000T0000Z-130722T2115Z/
CERRO GORDO IA-WORTH IA-
332 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WORTH
AND NORTHERN CERRO GORDO COUNTIES UNTIL 415 PM CDT...

AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF MANLY...AND MOVING EAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MANLY...KENSETT...PLYMOUTH...ROCK FALLS AND GRAFTON.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 197 AND 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4314 9302 4318 9342 4329 9342 4337 9335
      4340 9302
TIME...MOT...LOC 2032Z 273DEG 16KT 4325 9329

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

COGIL
088 
WWUS53 KDMX 222050
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
350 PM CDT MON JUL 22 2013

IAC033-195-222115-
/O.CON.KDMX.SV.W.0183.000000T0000Z-130722T2115Z/
CERRO GORDO IA-WORTH IA-
350 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WORTH AND NORTHEASTERN CERRO GORDO COUNTIES UNTIL 415 PM CDT...

AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANLY...AND
MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...ROCK FALLS AND GRAFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4314 9302 4316 9320 4325 9323 4339 9314
      4340 9302
TIME...MOT...LOC 2050Z 273DEG 16KT 4325 9318

HAIL...1.00IN
WIND...60MPH

$$

COGIL
308 
WWUS53 KDMX 222100
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
400 PM CDT MON JUL 22 2013

IAC033-195-222110-
/O.CAN.KDMX.SV.W.0183.000000T0000Z-130722T2115Z/
CERRO GORDO IA-WORTH IA-
400 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WORTH AND
NORTHEASTERN CERRO GORDO COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 4314 9302 4316 9320 4325 9323 4339 9314
      4340 9302
TIME...MOT...LOC 2100Z 273DEG 16KT 4325 9312

$$

COGIL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:43 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 22, 12:43 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1243 PM CDT MON JUL 22 2013

.UPDATE...
ISSUED AT 240 PM CDT MON JUL 22 2013
CONVECTION ACROSS CENTRAL IOWA LOOKS LIKE IT WILL WAIT UNTIL
DEVELOPMENT ALONG COLD FRONT NOW JUST ENTERING NW CORNER OF THE
STATE. PRE-FRONTAL TROUGH ALREADY HAS WINDS SHIFTING TO THE SW
AHEAD OF THE FRONT AND SOMEWHAT GUSTY IN THE NORTH. THIS IS
WEAKENING CONVERGENCE ALONG COLD FRON ITSELF...BUT MLCAPE HAS
TOPPED 3000 J/KG LARGELY DUE TO HIGH SURFACE DEWPOINTS. SOUNDINGS
INDICATE MOISTURE IS NOT DEEP TODAY AND FLOW AT ALL LEVELS
BECOMING MORE WESTERLY. AS A RESULT...EXPECT SCATTERED OUTFLOW
DOMINATED STORMS WHEN THEY DO DEVELOP AND THE LINE SHOULD NOT BE
TOO WIDE AND SHOULD MAKE STEADY PROGRESS SOUTHEAST AND OUT OF MOST
OF THE FORECAST AREA BY SUNSET. FOR ANY ONE POINT...RAIN CAN'T BE
GUARANTEED AT THIS TIME AND WILL KEEP MONITORING FOR TRENDS.
SEVERE THREAT WOULD MAINLY BE HAIL AND WIND GUSTS WITH FAIRLY HIGH
BASED STORMS AND WEAK TO MODERATE SHEAR...SO TORNADO THREAT
MINIMAL FOR THE SAME REASONS.

&&

.SHORT TERM.../TODAY /...
ISSUED AT 326 AM CDT MON JUL 22 2013
PRIMARY CONCERN TODAY WILL BE CONVECTIVE TRENDS.  CURRENT SITUATION
HAS MCS...WHICH STILL APPEARS TO BE ROOTED FAIRLY LOW...FROM ERN SD
INTO MN.  THIS IS AHEAD OF COLD FRONT DRIVEN BY SEASONALLY STRONG
KINEMATIC FORCING ASSOCIATED WITH MANITOBA SHORT WAVE.  THETA-E
ADVECTION ALSO CONTRIBUTING AND EXTENDS FARTHER SOUTH AND WEST INTO
NE.  ALTHOUGH MUCH OF THE KINEMATIC FORCING PUSHES OFF TO THE
EAST...WEAK FORCING DOES MAKE IT SOUTH INTO IA LATER TODAY.  THIS
WILL ALSO BE COUPLED BY STRONGER THERMODYNAMIC FORCING WITH NOTED
COLD FRONT ALOFT PER THETA-E CROSS SECTIONS.  THIS WILL BE NEARLY
COINCIDENT WITH APPROACHING SURFACE COLD FRONT.  ALTHOUGH THE
SURFACE WINDS AND ASSOCIATED CONVERGENCE WILL NOT BE THAT
STRONG...FEEL THAT IT WILL BE MORE THAN SUFFICIENT TO TRIGGER
THUNDERSTORMS GIVEN THE AFOREMENTIONED FORCING.  AIRMASS ALSO
APPEARS TO BE FAVORABLE WITH NAM/RAP DEPICTING HIGH INSTABILITY WITH
MLCAPES 3-4K J/KG AND LOW CINH. SPC SSEO AND HOP WRF HIGH RESOLUTION
ENSEMBLES BOTH SUGGEST THUNDERSTORMS WILL ERUPT ACROSS CENTRAL/NW IA
DURING THE AFTERNOON.  DEEP AND SHALLOW SHEAR ARE BOTH FAIRLY
WEAK...BUT CONSIDERING THE DEGREE OF INSTABILITY SEVERE WEATHER IS
CERTAINLY POSSIBLE.  HAIL SEEMS LIKE THE BIGGEST THREAT.  SOUNDINGS
BELOW 3KM ARE FAIRLY MOIST WHICH MAY DIMINISH THE WIND POTENTIAL
SOMEWHAT.  TORNADO INGREDIENTS ARE NOT GREAT EITHER BUT BOTH REMAIN
ON THE TABLE CONSIDERING THE HIGH INSTABILITY.

HAVE RAISED MAX TEMPS A BIT CONSIDERING WE SHOULD HAVE A DECENT
AMOUNT OF INSOLATION INTO MIDDAY AFTER PATCHY FOG DEPARTS.
SOUNDINGS ALSO DEPICT HIGHER 1KM MOISTURE SO DEWPOINTS WILL BE A
TOUCH HIGHER THAN YESTERDAY PUSHING HEAT INDICES INTO THE UPPER 90S
SOUTHWEST HALF.

.LONG TERM.../TONIGHT THROUGH SUNDAY/...
ISSUED AT 326 AM CDT MON JUL 22 2013

THE COLD FRONTAL BOUNDARY WILL CONTINUE TO MOVE THROUGH CENTRAL
IOWA TONIGHT THOUGH ITS SOUTHWARD PROGRESS WILL SLOW THIS EVENING.
MUCAPES WILL STILL BE NEAR 2000 J/KG THROUGH THE EVENING AHEAD OF
THE BOUNDARY AND WILL KEEP THE POTENTIAL FOR CONVECTION GOING
THOUGH THE LOSS OF DIURNAL HEATING SHOULD ALLOW FOR THE AREAL
COVERAGE TO DIMINISH EXCEPT FOR STORMS THAT CAN MAINTAIN A COLD
POOL BALANCE AND KEEP GOOD INFLOW FOR A MORE PROLONGED PERIOD.
CERTAINLY POTENTIAL A FEW SEVERE STORMS WITH WIND AND HAIL
POTENTIAL THROUGH LATE EVENING. DRIER AIR AND SOME MID LEVEL WARM
ADVECTION WILL BRING THUNDERSTORMS TO AN END OVER THE SOUTH LATE
MONDAY NIGHT. KEPT TUESDAY DRY THOUGH SOME INSTABILITY DOES MOVE
BACK INTO FAR SOUTHWEST IOWA LATE IN THE DAY. DID MAINTAIN LOW
POPS TUESDAY EVENING OVER THE SOUTHWEST. OTHERWISE A RELATIVELY
COOL AND PLEASANT DAY TUESDAY WITH HIGH TEMPERATURES IN THE 70S TO
LOW 80S WITH LOW HUMIDITY. OVERNIGHT LOWS TUESDAY NIGHT COULD DROP
INTO THE LOWER 50S ACROSS THE NORTH SO CERTAINLY A SEASONABLY COOL
AIRMASS AND QUITE THE DEPARTURE FROM JULY 2012.

HIGH PRESSURE AT THE SURFACE WILL WILL BE RIDGED ACROSS THE STATE
ON WEDNESDAY THOUGH ANOTHER SHORTWAVE DROPPING TROUGH THE
NORTHWEST FLOW WILL BRING A SLIGHT CHANCE FOR AN AFTERNOON
THUNDERSTORM ACROSS THE NORTHWEST. NORTHWEST FLOW WILL PREVAIL
THROUGH NEXT WEEKEND. A LARGE UPPER LOW SETTLING INTO ONTARIO
TOWARD THE END OF THE WEEK WILL ROTATE ENERGY THROUGH THE UPPER
MIDWEST AND WILL BRING AN INCREASE FOR PRECIPITATION CHANCES ALONG
WITH ANOTHER PUSH OF COOL CANADIAN AIR.

&&

.AVIATION...22/18Z
ISSUED AT 1231 PM CDT MON JUL 22 2013

VFR CONDITIONS BEFORE AND AFTER COLD FRONT TRACKING SE THROUGH TAF
SITES BETWEEN NOW AND 03Z. SCATTERED LINE OF THUNDERSTORMS
EXPECTED BUT BASES SHOULD BE VFR AND LINE NARROW...SO A BRIEF
PERIOD OF MVFR THUNDERSTORMS IS POSSIBLE WITH THE FRONT...THEN
NORTH FLOW AND CLEARING THERAFTER.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JUNGBLUTH
SHORT TERM...SMALL
LONG TERM...DONAVON
AVIATION...JUNGBLUTH
Hazardous weather outlook, Jul 22, 5:13 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
513 AM CDT MON JUL 22 2013

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-231015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
513 AM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS IOWA TODAY THROUGH
THIS EVENING. A FEW STORMS MAY BECOME SEVERE WITH GOLF BALL SIZED
HAIL AND 60 MPH OR GREATER WINDS THE PRIMARY THREATS. AN ISOLATED
TORNADO MAY OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES RETURN THURSDAY AND THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND THIS EVENING FROM 2 PM
TO 10 PM.

In the hours before

Special weather statement, Jul 22, 2:49 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
249 PM CDT MON JUL 22 2013

IAZ016-222045-
HANCOCK-
249 PM CDT MON JUL 22 2013

...STRONG THUNDERSTORM IN NORTHERN IOWA...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL HANCOCK COUNTY...MOVING EAST AT
15 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

COGIL
Local storm report, Jul 22, 3:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
308 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             1 NW FOREST CITY AIRPOR 43.24N 93.64W
07/22/2013  E1.00 INCH       HANCOCK            IA   EMERGENCY MNGR

&&

CCOGIL
Local storm report, Jul 22, 3:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
318 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FUNNEL CLOUD     1 NW FOREST CITY        43.27N 93.65W
07/22/2013                   WINNEBAGO          IA   TRAINED SPOTTER

            A TRAINED SPOTTER AND A MEMBER OF THE PUBLIC BOTH
            REPORTED A FUNNEL CLOUD JUST WEST OR NORTHWEST OF FOREST
            CITY.

&&

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:27 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock48 min
Jul 22, 3:53 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Wright52 min
Jul 22, 4:22 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright53 min
Jul 22, 5:08 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright52 min
Jul 22, 5:42 PM CDTSevere Thunderstorm WarningDMXButler, Franklin48 min
Jul 22, 5:57 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright48 min
Jul 22, 6:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama55 min
Jul 22, 6:38 PM CDTSevere Thunderstorm WarningDMXGrundy, Hamilton, Hardin52 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.